# SDR 2008UALA01140

- Difficulty date: March 2, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 56,062 hours, 20,518 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FASTENER HOLE WAS FOUND LOCATED TOO FAR AFT.  THE FASTENER IS COMMON TO THE SIDE LINK FITTING (012N8887), SHEAR TIE FITTING (112N7017) AND THE TENSION CLIP (012N8886).  THIS FASTENER LOCATION WAS LOCATED AT THE FACTORY 85625 DURING OEM ASSEMBLY AND THE 112N7009-14 DRAG FITTING WAS MODIFIED TO MAKE ROOM FOR THE FASTENER.  ACCOMPLISHED MAJOR REPAIR.
